# SDR DALA2024081408128

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 98,615 hours, 45,331 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 FOUND DAMAGE ON RH WINGLET TIP INBOARD SIDE. POSSIBLE LIGHTENING STRIKE. DAMAGE OUT OF LIMITS PER B757 SRM 57-30-01-1A-1 APB DOCUMENT AP57.2-0602 [57-31-01]. DAMAGE 1.2" FROM TRAILING EDGE, 1.5" FROM FOWARD FASTENER,1.4375 FROM LOWER FASTENER. CORRECTIVE ACTION: PERFORMED ENTIRE A/C LIGHTNING STRIKE INSP PER B757 AMM 05-57 NO OTHER STRIKES FOUND. REMOVED DAMAGED WINGLET TIP FAIRING IAW APB SRM 57-31-01 REPAIR 3. BLENDED TRAILING EDGE WEDGE. ACCOMPLISHED HFEC PER B757 NDT PART6, 51-00-19 NO DEFECTS NOTED. REPLACE WINGLET TIP FAIRING PER APB SRM 57-31-01 REPAIR 3, COMPLETED RI 620090-14. (0495085)
